# SDR ASAA2019092130762

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,076 hours, 13,547 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO RECEIVE SATCOM CALLS FROM DISPATCH. OUTBOUND CALLS ON SAT-2 & SAT-1 ARE OPS NORMAL. GROUNDED - YES. ACCOMPLISHED INCOMING CALL TEST, WAS ABLE TO RECEIVE INBOUND CALLS. REF AMM 23-15-00-730-801 STEP A(2).
